# SDR SIMA20190512003

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 35,112 hours, 30,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. FOUND BROKEN WIRE AND SPLICED WIRE IAW SWPM 20-21-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
